| Catalog Number |
5950030 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240)
| Date of Event |
02/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the ventrio st (device #2).An additional supplemental emdr was submitted to represent the parastomal patch (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: on (b)(6) 2012: patient was diagnosed with parastomal hernia thereby underwent open repair with implant of parastomal patch (device #1).Per operative notes, ¿multiple intra-abdominal adhesions were taken down.The parastomal hernia was noted and repaired with parastomal patch (device #1) within the abdomen and sutured.¿ on (b)(6) 2013: patient was diagnosed with recurrent incarcerated parastomal hernia thereby underwent open repair with implant of ventrio st (device #2).Per operative notes, ¿the extensive intraabdominal adhesions were dissected.The parastomal hernia was noted around previously placed mesh (device #1).The hernia was repaired and placed with ventrio st (device #2).On (b)(6) 2018: patient was diagnosed with recurrent parastomal hernia and ventral hernia thereby underwent open repair with removal of mesh.Per operative notes, ¿multiple ventral hernia were encountered and dense adhesions in the abdomen and mesh were removed.(device #1 and device #2).The parastomal hernia and ventral hernia were closed with sutures.¿ on (b)(6) 2019: patient was diagnosed with ventral hernia and incisional hernia and abdominal pain thereby underwent open repair with implant of bard flat mesh (device #3) and phasix mesh (device #4).Per operative notes, ¿the large defect in the periumbilical area and several small defects were identified.The large bard flat mesh (device #3) was placed and secured with sutures.To the anterior fascia the phasix mesh (device #4) was placed and secured.¿.